# SDR C2XA02CL177

- Difficulty date: September 3, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

CLT FLT 3061 CREW REPORTED THAT THE FLAPS FAILED TO EXTEND. GOT SPS ADVANCED AND FLAP FAIL ON EICAS.  CREW DECLARED EMERGENCY, AND LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM, PULLED AND RESET THE FLAP CIRCUIT BREAKER.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
